MAUDE Adverse Event Report: HILL-ROM CARY MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS); WAVE CLINICAL PLATFORM

HILL-ROM CARY MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS); WAVE CLINICAL PLATFORM
Model Number NG
Medical Device Problem Code Delayed Alarm (1011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The wave clinical platform is software intended to route, store, and display data, alarms, results and diagnostic information from medical devices, electronic medical records (emr), and clinical information systems (cis).The wave clinical platform is a remote monitoring platform that displays physiologic data, waveforms, alarms, results and diagnostic information routed through the platform from supported devices and systems.The wave clinical platform is intended for use in hospital or hospital type environments.The wave clinical platform is intended to be used by healthcare professionals for the following purposes: to remotely consult regarding patients¿ statuses; to remotely review other standard or critical near real-time patient data, waveforms, alarms, and results in order to utilize this information to aid in clinical decisions.The user manual contains warnings such as "the wave clinical platform is intended to supplement and not replace any part of the hospital's device monitoring or electronic data management systems.Do not rely on the wave clinical platform product as the sole source of alarms".Troubleshooting into the reported event determined the reported event was caused by a 3rd party issue.R&d identified that the third party component was sending messages without vitals, and database changes were required to rectify the issue.The hrc technician updated the vaam software version and increased the ram capacity which resolved the issue.Delayed alerts in the event of an emergency could result in a serious injury or death if the event were to recur, therefore hillrom is reporting this event.
 
Event or Problem Description
Customer reported delayed alerts, no vaam activity, then being flooded with alerts, with a large gap between alerts, the vaam dashboard was going stale, existing alerts were staying out for a long time.This incident was captured under hillrom complaint ref # (b)(4).

Brand Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Common Device Name
WAVE CLINICAL PLATFORM
Manufacturer (Section D)
HILL-ROM CARY
1225 crescent green dr., suite 300
cary NC 27518
Manufacturer Contact
keighley crosthwiate
1225 crescent green dr., suite 300
cary, NC 27518
8129310130
MDR Report Key16688216
Report Number2027454-2023-00032
Device Sequence Number5921023
Product Code MWI
UDI-Device Identifier00856128007007
UDI-Public00856128007007
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNG
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2023
Initial Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown